# SDR CALA2025110911023

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 78,172 hours, 28,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR HANDLE COVER PANEL KEEPS FALLING OFF. REPOSITION OVERWING ESCAPE DOOR STRAP COVER ONTO HOOK AND LOOP. COVER STAYS SECURE.
